Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)


Full text
Zubkov, A. N. [1]
Total Authors: 1
[1] Omsk State Pedag Univ, Dept Math, Omsk 644099 - Russia
Total Affiliations: 1
Document type: Journal article
Source: TRANSFORMATION GROUPS; v. 14, n. 3, p. 713-745, SEP 2009.
Web of Science Citations: 16

In this paper we consider sheaf quotients of affine superschemes by affine supergroups that act on them freely. The necessary and sufficient conditions for such quotients to be affine are given. If G is an affine supergroup and H is its normal supersubgroup, then we prove that a dur K-sheaf G/(sic)H is again an affine supergroup. Additionally, if G is algebraic, then a K-sheaf G/(sic)H is also an algebraic supergroup and it coincides with G/(sic)H. In particular, any normal supersubgroup of an affine supergroup is faithfully exact. (AU)